# SDR ASOA20151019081H

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 28,607 hours, 24,775 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED BAG SMOKE DETECTOR LIGHT AT 10,000' ON DEPARTURE. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WHERE THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND NO EVIDENCE OF SMOKE, OPERATIONALLY TESTED THE BAG SMOKE DETECTORS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
